my husband says that he has been prescribed hormone replacement medication and will not tell me that name so i can investigate. it is causing him to be very emotional and moody and i am worried. can you give me the name of a few of them so is can look up possible side effects and dangerous interactions?
3 Dec 2012
The only hormone I know of for men that is replaced is testosterone. Why is he being so secretive? There are several forms of it that are used. I think androgel is the best known. There is another form of gel,testim, and a liquid that is applied under the arms. Then there is a pill that is put in the mouth to dissolve. He could also be getting shots from the dr. Testosterone replacement can cause moodiness.
3 Dec 2012
It would likely be testosterone. Do you think it is possible that it is something he is getting illegally? Some men, especially ones who are into going to the gym and staying fit, as they get older and start to lose muscle mass get tantalized by tales from other men about illegal steroids, testosterone or growth hormone helping them regain muscle mass and youth but these medications come with a high price when used illegally. Steroids, and growth hormone effect testosterone levels and changing levels are notorious for aggression, and rapid fire emotions. Even younger men hear tales at the gym and get tempted to try illegal boosters to enhance performance and build their bodies muscle mass. I would be very worried that he is being secretive if it is not in his usual nature to be this way. If he is using something he knows you wont approve of is likely the reasons for secrecy.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have severe anxiety about hormone replacement therapy. After my hysterectomy my dr put me on estradiol, then premarin finally estrogen. Currently ...
1 answer • 3 Mar 2012
I suffer from extreme overheating throughout the day and night and have gained 20 lbs since my total hysterectomy 3 years ago. I am not a candidate ...
4 answers • 7 Dec 2012
... depression, however! Does anybody know if there is something to do for the sweats - other than hormone replacement? I've already gone that ...
1 answer • 30 Dec 2014
I'm 63 and had a partial hysterectomy 20 yrs ago. A few months ago they found a large number of cysts on my overies and I had to have them ...
0 answers • 13 Jan 2015